# SDR SRAA39603

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 15015071
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT FOR FLT ADH3 INTO EZE, NR 2 ENGINE NACELLE OVERHEAT LIGHT ILLUMINATED AT 6,000 FEET ALTITUDE, FEATHERED NR 2 PROPELLER AND SHUT DOWN NR 2 ENGINE, 'T' HANDLE WAS ALSO PULLED.  AIRCRAFT LANDED SAFELY.  FOUND 'F' STACK BLEED AIR DUCT BLOWN, REPLACED DUCT AND OPS CHECKED FOR LEAK PER MM CHAPTERS 72, 75.  (X)
